American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R29) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 181 found      Go to page: < 2 3 4 5 6 7

[121] Bao-Ping Jia and Larry Santoni. A note on Hilbert's Theorem 90 . Proc. Amer. Math. Soc. 118 (1993) 739-744. MR 1151813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] R. A. Mollin and H. C. Williams. On real quadratic fields of class number two . Math. Comp. 59 (1992) 625-632. MR 1136224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Stéphane Louboutin. $L$-functions and class numbers of imaginary quadratic fields and of quadratic extensions of an imaginary quadratic field . Math. Comp. 59 (1992) 213-230. MR 1134735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] James J. Solderitsch. Quadratic fields with special class groups . Math. Comp. 59 (1992) 633-638. MR 1139091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] R. J. Stroeker. Improvement of Nakamula's upper bound for the absolute discriminant of a sextic number field with two real conjugates . Math. Comp. 59 (1992) 203-211. MR 1134739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes to one million . Math. Comp. 59 (1992) 249-250. MR 1134727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Daniel C. Mayer. Multiplicities of dihedral discriminants . Math. Comp. 58 (1992) 831--847, S55--S58. MR 1122071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] H. W. Lenstra. Algorithms in algebraic number theory . Bull. Amer. Math. Soc. 26 (1992) 211-244. MR 1129315.
Abstract, references, and article information   
View Article: PDF

[129] Kenneth S. Williams. On Yamamoto's reciprocity law . Proc. Amer. Math. Soc. 111 (1991) 607-609. MR 1047009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Yuan Yuan Shen. Unit groups and class numbers of real cyclic octic fields . Trans. Amer. Math. Soc. 326 (1991) 179-209. MR 1031243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] F. Diaz y Diaz. A table of totally real quintic number fields . Math. Comp. 56 (1991) 801--808, S1--S12. MR 1068820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] J. Buchmann, J. W. Sands and H. C. Williams. $p$-adic computation of real quadratic class numbers . Math. Comp. 54 (1990) 855-868. MR 1010596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] A.-M. Bergé, J. Martinet and M. Olivier. The computation of sextic fields with a quadratic subfield . Math. Comp. 54 (1990) 869-884. MR 1011438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Johannes Buchmann and H. C. Williams. On the computation of the class number of an algebraic number field . Math. Comp. 53 (1989) 679-688. MR 979937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Kenneth Hardy, Richard H. Hudson, David Richman and Kenneth S. Williams. Determination of all imaginary cyclic quartic fields with class number $2$ . Trans. Amer. Math. Soc. 311 (1989) 1-55. MR 929663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] James L. Hafner and Kevin S. McCurley. A rigorous subexponential algorithm for computation of class groups . J. Amer. Math. Soc. 2 (1989) 837-850. MR 1002631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] A. J. Stephens and H. C. Williams. Computation of real quadratic fields with class number one . Math. Comp. 51 (1988) 809-824. MR 958644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Pascual Llorente and Jordi Quer. On the $3$-Sylow subgroup of the class group of quadratic fields . Math. Comp. 50 (1988) 321-333. MR 917838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] R. A. Mollin. Necessary and sufficient conditions for the class number of a real quadratic field to be one, and a conjecture of S. Chowla . Proc. Amer. Math. Soc. 102 (1988) 17-21. MR 915707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] H. C. Williams. Corrigenda: ``Computation of the class number and class group of a complex cubic field'' [Math.\ Comp.\ {\bf 45} (1985), no.\ 171, 223--231; MR0790655 (86m:11078)] by G.\ W.\ Dueck and Williams . Math. Comp. 50 (1988) 655-657. MR 929564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] R. A. Mollin and H. C. Williams. A conjecture of S. Chowla via the generalized Riemann hypothesis . Proc. Amer. Math. Soc. 102 (1988) 794-796. MR 934844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Kuniaki Horie. Iwasawa's $\lambda\sp -$-invariant and a supplementary factor in an algebraic class number formula . Trans. Amer. Math. Soc. 308 (1988) 313-328. MR 946445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka. Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type ${\rm II}$ . Trans. Amer. Math. Soc. 308 (1988) 433-494. MR 951617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Gilles Lachaud. On real quadratic fields. Bull. Amer. Math. Soc. 17 (1987) 307-311. MR 903739.
Abstract, references, and article information   
View Article: PDF

[145] Juergen M. Cherubini and Rolf V. Wallisser. On the computation of all imaginary quadratic fields of class number one . Math. Comp. 49 (1987) 295-299. MR 890271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Kenneth Hardy, R. H. Hudson, D. Richman, Kenneth S. Williams and N. M. Holtz. Calculation of the class numbers of imaginary cyclic quartic fields . Math. Comp. 49 (1987) 615-620. MR 906194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] R. Ernvall and T. Metsänkylä. A method for computing the Iwasawa $\lambda$-invariant . Math. Comp. 49 (1987) 281-294. MR 890270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] R. A. Mollin. Class numbers of quadratic fields determined by solvability of Diophantine equations . Math. Comp. 48 (1987) 233-242. MR 866112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] H. Cohen and J. Martinet. Class groups of number fields: numerical heuristics . Math. Comp. 48 (1987) 123-137. MR 866103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Frank Gerth. Densities for ranks of certain parts of $p$-class groups . Proc. Amer. Math. Soc. 99 (1987) 1-8. MR 866419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 181 found      Go to page: < 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia